# SDR AALA20161026004

- Difficulty date: October 24, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 92,888 hours, 14,814 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Part serial: 08219
- Condition: Faulty
- Location: Lavatory
- Part time: 3,583 hours, 576 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  LAVATORY M2 SMOKE DETECTOR ALARM WENT OFF DURING DESCENT WITH NO EVIDENCE OF FIRE OR SMOKE.  REMOVED AND REPLACED SMOKE DETECTOR IAW AMM 26-13-01.  OPERATIONAL CHECK GOOD.
